# SDR USAA2011080400010

- Difficulty date: July 9, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217620800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT RAIL BETWEEN FR47/51 TO FR64, Y1292.  REPLACED SEAT RAIL BETWEEN FR47/51 TO FR64, Y1292 IAW A319 SRM 51-72-11AND AIRBUS DRAWINGS D53476950, D53476977.
